MathSciNet Relay Station
MathSciNet bibliographic data
MR1905821 (2003g:46077) 46L54
Larsen, Flemming Powers of $R$-diagonal elements. J. Operator Theory 47 (2002), no. 1, 197–212.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement